MathSciNet Relay Station
MathSciNet bibliographic data
MR1797934 (2001m:35201) 35L20 (35D05 35L70 45K05 74D10 74G25)
Cavalcanti, M. M.; Domingos Cavalcanti, V. N.; Prates Filho, J. S.; Soriano, J. A. Existence and uniform decay rates for viscoelastic problems with nonlinear boundary damping. Differential Integral Equations 14 (2001), no. 1, 85–116.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement